Late Menstruation After Consumption Of Emergency Birth Control Pills And Negative Testpack Results?
Good afternoon, I want to ask. After having contact with my husband, I took the emergency pill, and after that I did not reconnect because my husband was out of town, and now I was late dwg, already 1 week later, but when I tested the results negative Is that normal ???
Thank you for the question.
Menstruation is late, if it is not accompanied by positive testpack results, chances are it is not caused by pregnancy. Referring to your statement, if you have consumed emergency contraception after sexual intercourse in the right way, this method should be very effective in preventing the risk of unwanted pregnancy. However, it should be understood, that the effort to prevent pregnancy with emergency contraception should not be made as a routine effort. As the name suggests, this contraceptive should only be used during emergencies, for example in victims of sexual harassment.
Apart from being pregnant, menstruation late can also occur due to fatigue, stress, obesity, extreme diets, excessive exercise, side effects of birth control, ovarian cysts, thyroid gland abnormalities, tumors in the pituitary gland, side effects of drugs, chronic diseases, and so on. You can try the following steps first so that your menstruation is smoother:
Get enough sleep 6-8 hours a day
Don't forget to exercise 3-5 times a week, at least 30 minutes of the presentation
Keep your weight so that it is always ideal
Don't stress too much
Diligent eating vegetables and fruits that contain rich antioxidants
Drink a lot of water
Do not take any herbal medicine or any menstrual-facilitating drugs without doctor's advice
If after doing the above tips your menstruation does not come, or if you have done a testpack many times and the results remain negative, you should go to see your doctor directly or a gynecologist. In this way, your condition can be traced further to the cause, then given the right solution.
Hope this helps ...